BibTeX record: journals/siamcomp/MendelzonW95

download as .bib file

@article{DBLP:journals/siamcomp/MendelzonW95,
  author    = {Alberto O. Mendelzon and
               Peter T. Wood},
  title     = {Finding Regular Simple Paths in Graph Databases},
  journal   = {{SIAM} J. Comput.},
  year      = {1995},
  volume    = {24},
  number    = {6},
  pages     = {1235--1258},
  url       = {http://dx.doi.org/10.1137/S009753979122370X},
  doi       = {10.1137/S009753979122370X},
  timestamp = {Thu, 23 Oct 2014 10:41:49 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamcomp/MendelzonW95},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}